Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took mifepristone on various dates. Had brown spotting. Why did I not bleed?

Hi doc!!i had my last period on Oct 29th.i checked for my pregnancy on 10th december n realisd tht m pregnant.went to a doctor.she asked me to take 3tabs of mifepristone(200 mg) on 11th dec morning and again inserted 2tabs of misoprostol 200 mg orally and 2 other vaginally.i got severe cramping and started having loose mptions.and got very few brosn spotting on my pad.thats it.i didnt bleed .so what should i do?
Asked On : Mon, 17 Dec 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor